On the Sparing Number of the Edge-Corona of Graphs

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02263325
Contributor : Sudev Naduvath <>
Submitted on : Sunday, August 4, 2019 - 5:59:09 AM
Last modification on : Monday, August 5, 2019 - 1:01:17 AM

Links full text

Identifiers

Collections

Citation

Sudev Naduvath, K. P.Chithra, K. A. Germina. On the Sparing Number of the Edge-Corona of Graphs. International Journal of Computer Applications in Technology, Inderscience, 2015, 118 (1), pp.1-5. ⟨10.5120/20706-3025⟩. ⟨hal-02263325⟩

Share

Metrics

Record views

38